# SDR CALA0300269

- Difficulty date: May 28, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N14639
- Make and model: Boeing 737524
- Aircraft serial: 28900
- Aircraft time: 16,499 hours, 8,724 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT WITH GOUGE IN LT HORIZONTAL STABILIZER UPPER SPAR SKIN.  THE DENT WAS LOCATED 51 INCHES O/B FROM I/B EDGE AND 3.5 INCHES AFT OF FORWARD SPAR.  THE DENTED AREA WAS CUTOUT AND A DOUBLER WAS INSTALLED IAW SRM 55-10-01, FIGURE 207.
